# SDR FDEA201810293038

- Difficulty date: October 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 10,259 hours, 3,940 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Carabiner
- Part number: A657C30
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  102     25-60  5247     29OCT18  MNL  OPEN  U  ON SERVICE CHECK STEPS 17 ITEM D(1) FOUND TOTAL OF  SIX EA CARABINER OF HARNESS MISSING.   CARABINER'S PROVIDED AS PER AMM 25-61-03-2 PARA 6.
